“It can cause side effects that will kill you” – Nigerian doctor warns against abusing new COVID-19 drug Dexamethasone

“It can cause side effects that will kill you” – Nigerian doctor warns against abusing new COVID-19 drug Dexamethasone, All9jaNigerian doctors have warned against the abuse of Dexamethasone, the drug hailed by UK scientists as a major breakthrough for the treatment of COVID-19. Scientists in the United Kingdom said the widely used low-dose steroid has been found to considerably reduce the risk of patients dying from COVID-19. However, doctors are warning Nigerians not to try self-medicating with the drug because the side effects are numerous. @DrOlufunmilayo tweeted: “VERY URGENT: Dexamethasone is for treating 2categories of Covid19 patients: •Those on ventilator •Those on oxygen IF you can read this tweet, You are NOT in that category. IF you use dexamethasone when you don’t need it, it can cause side effects that will kill you.” “It can cause side effects that will kill you” – Nigerian doctor warns against abusing new COVID-19 drug Dexamethasone, All9ja When asked what these side effects are, another doctor said they are numerous. “It can cause side effects that will kill you” – Nigerian doctor warns against abusing new COVID-19 drug Dexamethasone, All9ja Meanwhile, the Nigeria Centre for Disease Control (NCDC) has said that Dexamethasone has not been approved for use in the treatment of patients with the viral disease in Nigeria (read here).The post “It can cause side effects that will kill you” – Nigerian doctor warns against abusing new COVID-19 drug Dexamethasone appeared first on Linda Ikeji Blog.